# SDR SWIA201333041

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 44,610 hours, 36,991 cycles
- System (JASC): 5241 · Galley Doors
- Part: Plunger
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR VERY DIFFICULT TO OPEN.  (FLT 3490)  ADJUSTED THE SERVICE DOOR UPLOCK PLUNGER ASSEMBLY TO ALLOW THE DOOR TO COME UP AND OUT OF THE DOOR FRAME STOP FITTING.  CLEANED AND LUBED SERVICE DOOR SEAL IAW AMM.
